U.S. doctors online nowAsk doctors free
IN
A 29-year-old male asked:

My 7months old son is suffering with cough, as per doctors i gave solvon cold drops, but after taking the medicine my son getting vomit, please advice?

1 doctor answer1 doctor weighed in
Dr. Robert Stachler
ENT and Head and Neck Surgery 31 years experience
Vomit with medicine: I do not think this represents an reaction to the medicine at this point. I would give half of the dose and see how you son does. I he does well after an hour, give the other half. Good luck. Hope he recovers soon.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 23, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.